# SDR CA110729009

- Difficulty date: July 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 23,473 hours
- Engine: Ge CFM567B24
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 1 Main Wheel
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 MAIN WHEEL TIRE BLOW OUT DURING LANDING.  MX WAS CALLED OUT TO MEET THE ACFT AND REPLACE THE NR 1 AND NR 2 MAIN WHEELS PRIOR TO TOWING THE ACFT TO THE GATE.  INITIAL EVALUATION SHOWS THE ACFT SUSTAINED DAMAGE TO THE LT LANDING GEAR DOOR.  MORE INFORMATION WILL BE PROVIDED AS THE INVESTIGATION CONTINUES.
